Open Access
August, 1977 Applications of Duality to a Class of Markov Processes
Diane L. Schwartz
Ann. Probab. 5(4): 522-532 (August, 1977). DOI: 10.1214/aop/1176995758


Let $S$ be a countable set and let $\xi_t$ be a Markov process on the subsets of $S$. Harris has given criteria for the existence of a dual process $\xi_t^\ast$ on the finite subsets of $S$. By extending Harris's notion of duality the class of $\xi_t$ which have dual processes is enlarged. The dual processes are then used to study the ergodic behavior of $\xi_t$. Also treated is a class of $\xi_t$ which have growing dual processes.


Download Citation

Diane L. Schwartz. "Applications of Duality to a Class of Markov Processes." Ann. Probab. 5 (4) 522 - 532, August, 1977.


Published: August, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0367.60111
MathSciNet: MR448631
Digital Object Identifier: 10.1214/aop/1176995758

Primary: 60K35

Keywords: Dual processes , infinite particle systems

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 4 • August, 1977
Back to Top